# SDR UPS98826387

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5779936
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL TIE CLIP IS CRACKED AT STA 1540 AND STR 10.  REMOVED FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 51-1-21 AND DWG 5779936.
